# SDR ASAA2014032707352

- Difficulty date: March 27, 2014
- Submitted: April 1, 2014
- Operation: Air carrier
- Aircraft: N713AS
- Make and model: Boeing 737490
- Aircraft serial: 30161
- Aircraft time: 45,930 hours, 25,753 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 2073771009
- Condition: Dislodged
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT ROW BETWEEN ROWS 16 AND 17, RT SIDE EXIT LIGHT IS FALLING OFF OF WALL.  ACFT GROUNDED.  SECURED SIGN IAW AMM 33-51-11.
